MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 10; CEMENTLESS HUMERAL DIAPHYSIS

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 10; CEMENTLESS HUMERAL DIAPHYSIS
Catalog Number 04.01.0001
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 08/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regualtory affairs department on 13.Aug.2020: lot 1910855: (b)(4) items manufactured and released on 16-mar-2020.Expiration date: 2025-03-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Clinical evaluaton performed by medical affairs manager: revision surgery due to dislocation after reverse shoulder arthroplasty.These events are normally originated by insufficient re-establishment of soft tissue tension after the operation.No further conclusion can be drawn with the elements at hand.Additional implant involved: reverse shoulder system 04.01.0119 humeral reverse hc liner ø36/+0mm (k170452) lot.1910872.Batch review performed by medacta regualtory affairs department on 13.Aug.2020: lot 1910872: (b)(4) items manufactured and released on 06-mar-2020.Expiration date: 2025-02-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implant involved: reverse shoulder system 04.01.0169 glenosphere 36xø24.5 (k170452) lot.1811894.Batch review performed by medacta regualtory affairs department on 13.Aug.2020: lot 1811894: (b)(4) items manufactured and released on 29-maz-2019.Expiration date: 2024-05-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The surgeon discovered the dislocation during a routine checkup at the x-ray 1 month after the primary surgery.The dislocation was caused by the subsidence of the stem (3mm below respect to the position during the primary surgery) probably caused by a technical error.The liner +0mm was revised with +3mm.
 
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 13.08.2020: lot 2000897: (b)(4) items manufactured and released on 6-may-2020.Expiration date: 2025-04-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Clinical evaluation: revision surgery due to dislocation after reverse shoulder arthroplasty.These events are normally originated by insufficient re-establishment of soft tissue tension after the operation.No further conclusion can be drawn with the elements at hand.
 
Event or Problem Description
Revision surgery performed due to dislocation caused by stem subsidence one month after the primary surgery.Probably the stem was inserted a bit too deeply during the primary surgery and also subsided after the primary surgery, what caused that the stem was finally 3mm below respect to the planned position.The liner +0mm was revised with +3mm.

Brand Name
REVERSE SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 10
Common Device Name
CEMENTLESS HUMERAL DIAPHYSIS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10493615
Report Number3005180920-2020-00578
Device Sequence Number2687551
Product Code PHX
UDI-Device Identifier07630040715911
UDI-Public07630040715911
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/02/2025
Device Catalogue Number04.01.0001
Device Lot Number2000897
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2020
Supplement Date Received by Manufacturer08/05/2020
Initial Report FDA Received Date09/04/2020
Supplement Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;